Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loose Stools Hiv Antibody Negative

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

UNDETECTABLE BUT LOOSE STOOLS AND ENLARGED LIVER

Ive been on atripla for about a year and a half, and now that i think of it i've had diarrea and/or loose stool alittle more than frequently, trouble sleeping at night, and now my doctor has noticed that my Liver is a bit enlarged. Also...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A small percentage of patients taking Atripla will have persistence annoying sleep problems due to efavirenz and/or loose stools (often due to tenofovir). The skin problems you describe would generally not be due directly to the Atripla. Liver... Read more »

loose soft yellow stools nausea loss of appetite

hi . i am bi had anal unprotected with a man . i was bottom and he came inside me . after that i am... Read more »

loose soft yellow stools nausea loss of appetite dark urine left side stomach swollen

hi . i am bi had anal unprotected with a man . i was bottom and he came inside me . after that i am... Read more »
Articles
AIDS Community Research Initiative of America

ACRIA Studies in Progress

Crofelemer for Diarrhea Avandia and Serostim KP-1461 SPRING: Aptivus in Diverse Populations IMPACT: Reyataz Resistance CHAMPS Ibalizumab Prezista Dosing Etravirine (TMC 125) Expanded Access (Closed to Enrollment) Transacin (NGX-4010)... Read more »
TheBody.com

HIV News & Views: The Gay "Suicide Cult"; Finding Antibodies for HIV; HIV+ and Transgender; and More

HIV News & Views, May 23, 2013 - TheBody.com May 23, 2013 Top Stories at TheBody.com Read Past Newsletters Change/Update Subscription HIV/AIDS BLOG CENTRAL Dave R.: The Gay Scene and "The Biggest... Read more »
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
U.S. Food and Drug Administration

First In-Home, Rapid HIV Antibody Test Approved for Use in U.S.

On July 3, 2011, FDA approved the OraQuick In-Home HIV Test, the first over-the-counter, self-administered HIV test kit to detect the presence of antibodies to human immunodeficiency virus type 1 (HIV-1) and type 2 (HIV-2). The OraQuick In-Home HIV... Read more »
Connect With Others

loose stools

Posted by Anonymous, 1 Reply
can hiv cause loose stools im very nervous about it , the only unprotected sex i had was oral performed on me . i had unprotected sex for vaginal like two years ago Read more »

loose stools and nodes?

Posted by Anonymous, 1 Reply
ok so here we go.......i have had loose stools now for about 2 weeks, they have not been completly runny, more like pieces (sorry i know thats alot maybe too much info) and i am on antibiotics for what my doctor thinks is a infection that is... Read more »

HIV Antibody Testing

Posted by sunkyst, 3 Replies
Does anyone know why HIV antibody tests are done, rather than just directly checking for the HIV virus in the bloodstream? In HIV+ people, their blood can be checked for viral loads, why can't they do this when doing a HIV test, rather than test... Read more »

neverending loose feces

Posted by jackass, 2 Replies
I can't understand why I'm having loose feces for 3 weeks?

I just can't put it in a shape!..

my mom had the same problem and her problem started the same day with me.. but hers lasted 2.5 weeks and my problem haven't stopped yet..

this worries me..


it's... Read more »